# SDR CALA0400677

- Difficulty date: October 14, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 55,272 hours, 29,930 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Worn
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM UPPER SURFACE OF OUTBOARD FLANGE WORN INTO BY NUT PLATES AT STATION 716, 720, AND 723.  REPAIRED IN ACCORDANCE WITH EC/RA 5311-01206 AND EC/RA 5311-01207.
